# SDR ZZDA2011264

- Difficulty date: March 4, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Sheared
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP O/N 9911840-165 FASTENER, STA 1152, LONG 2L TO 3L, SHEARED.  ACCOMPLISHED FASTENER PLUGGED PER EA 17-53-03112IR.
